CSN Login
Members Online: 10

You are here

tamoxifen/hot flashes/hair loss

nasa2537
Posts: 317
Joined: Apr 2002

Hi Ladies...I've been really busy and have not been able to post again lately. Rather than answer older posts, I thought I would just write a new one. I, too, have had the hair thinning with tamoxifen. I've been on it since December. According to the book "Living Beyond Breast Cancer" by Marisa C. Weiss, MD & Ellen Weiss, you will not go bald from it. I read a post quite some time ago where one of you asked if it was residual from chemo, or the tamoxifen causing it. Since I didn't have chemo, I am definitely inclined to believe it's the tamoxifen. Also so the post stating the manufacturer says it is a side effect.

As for the hot flashes, my husband was reading "Dr. Susan Love's Breast Book" and it said in there to try 800 IU of Vitamin E daily to alleviate the hot flashes. I take 2 of the 400 IU capsules every morning, and have been doing it for a week now. I am pleased to announce that I am already down to one hot flash during the night, and none douring the day. I'm not saying it will work for everyone, but it would be worth a try.

I hope this finds you all doing well and coping as best you can. I pray for you all daily, and think of everyone all the time. We are leaving on a trip next weekend...will be heading out west for about 6 weeks to tour a bunch of the National Parks. I think the cancer was a wake-up call for us, and we have decided not to wait until we can't travel and then wish we had. My husband is 59, and on a leave of absence til October, when he will decide whether or not to retire of just work a few days a week. I love him dearly, but it has been an adjustment having him around 24 hours a day!!! We've finally gotten into a good pattern, and are becoming closer than ever. I won't be able to get online a lot...depends on where we can find a phone line to hook into, so I may not be able to chat much for awhile. Please know you will all be thought of and prayed for. God bless, Cyndi

Subscribe to Comments for "tamoxifen/hot flashes/hair loss"